# SDR JJBA202201183018

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 39,140 hours, 26,635 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION FAIL
